# SDR ASAA0470030

- Difficulty date: October 26, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 14,310 hours, 6,110 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING C-CHECK, FOUND CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500A TO 500D.  REPAIRED IAW SRM.(K)
